MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA28-100/I16-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent grafts, two (2) vela suprarenals, and a vela infrarenal to treat an abdominal aortic aneurysm (aaa).Approximately one (1) month post initial implant, the patient was identified with a possible type 3a endoleak.The patient is reported to be doing well pending secondary procedure.
 
Event or Problem Description
Addition information was received.During the intervention it was determined that the reported type 3a endoleak was a type 2 endoleak.The type ii endoleak was relined with an afx2 bifurcated stent graft, and two (2) afx vela suprarenal.; however, the type ii endoleak was still present at the end of the procedure.Patient is reportedly doing fine.A type 2 endoleak is a non- device related failure and is an anatomy related event therefore this is no longer a reportable event.A complaint is not warranted since there is no alleged deficiency related to the identity, quality, durability, reliability, safety, effectiveness, or performance of the device.
 
Additional Manufacturer Narrative

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key12338582
Report Number2031527-2021-00313
Device Sequence Number2806329
Product Code MIH
UDI-Device Identifier00818009014450
UDI-Public(01)00818009014450(17)240305
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2024
Device Model NumberBEA28-100/I16-40
Device Lot Number2431887-004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0007-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA INFRARENAL 2368133010; AFX VELA SUPRARENAL 2380233002; AFX VELA SUPRARENAL 2380233003; AFX VELA INFRARENAL 2368133010; AFX VELA SUPRARENAL 2380233002; AFX VELA SUPRARENAL 2380233003
Outcome Attributed to Adverse Event Other;
Patient Age76 YR